Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 67, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 4, 2014, 1:19 AM CDT for Ashley County, Arkansas. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2014, 1:19 AM CDT (06:19 UTC)
- Expired
- Apr 4, 2014, 2:15 AM CDT
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Ashley County, AR
The radar
The Little Rock radar (KLZK), 182 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 2:00 AM CDT | TSTM WND DMG | West Crossett, AR | TREE DOWN ON STEVENS RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 12:40 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 6.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2253 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
839
WUUS54 KJAN 040619
SVRJAN
ARC003-040715-
/O.NEW.KJAN.SV.W.0067.140404T0619Z-140404T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
119 AM CDT FRI APR 4 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 215 AM CDT
* AT 119 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF WILMAR TO 9 MILES NORTHWEST OF WEST
CROSSETT TO 11 MILES WEST OF HUTTIG...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
OLD MILO AND FOUNTAIN HILL AROUND 130 AM CDT.
WEST CROSSETT AND NORTH CROSSETT AROUND 135 AM CDT.
HAMBURG AND CROSSETT AROUND 140 AM CDT.
SNYDER AROUND 150 AM CDT.
BERLIN AND PORTLAND AROUND 200 AM CDT.
PARKDALE AROUND 210 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3321 9209 3323 9210 3331 9201 3331 9198
3335 9200 3337 9197 3339 9200 3341 9199
3339 9146 3301 9146 3300 9199 3301 9207
3303 9212 3308 9214 3315 9211 3319 9214
TIME...MOT...LOC 0619Z 276DEG 38KT 3351 9185 3326 9206
3305 9235
HAIL...<.75IN
WIND...60MPH
$$
JA2 follow-up statements
177
WWUS54 KJAN 040636
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
136 AM CDT FRI APR 4 2014
ARC003-040715-
/O.CON.KJAN.SV.W.0067.000000T0000Z-140404T0715Z/
ASHLEY AR-
136 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ASHLEY COUNTY
UNTIL 215 AM CDT...
AT 135 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF DERMOTT TO OLD MILO TO HUTTIG...AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
NORTH CROSSETT AND HAMBURG AROUND 140 AM CDT.
SNYDER AROUND 150 AM CDT.
BERLIN AND PORTLAND AROUND 200 AM CDT.
PARKDALE AROUND 210 AM CDT.
WILMOT AROUND 215 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3321 9209 3323 9210 3331 9201 3331 9198
3335 9200 3337 9197 3339 9200 3341 9199
3339 9146 3301 9146 3300 9199 3301 9207
3303 9212 3308 9214 3315 9211 3319 9214
TIME...MOT...LOC 0635Z 276DEG 38KT 3348 9162 3324 9188
3306 9218
WIND...60MPH
$$
JA173
WWUS54 KJAN 040715
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
215 AM CDT FRI APR 4 2014
ARC003-040725-
/O.EXP.KJAN.SV.W.0067.000000T0000Z-140404T0715Z/
ASHLEY AR-
215 AM CDT FRI APR 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR ASHLEY COUNTY HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...ADDITIONAL STORMS COULD BE POSSIBLE THROUGH THE
EVENING WITH FLASH FLOODING POSSIBLE.
LAT...LON 3321 9209 3323 9210 3331 9201 3331 9198
3335 9200 3337 9197 3339 9200 3341 9199
3339 9146 3301 9146 3300 9199 3301 9207
3303 9212 3308 9214 3315 9211 3319 9214
TIME...MOT...LOC 0636Z 276DEG 38KT 3348 9161 3324 9187
3306 9217
$$
JAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:28 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 3, 10:28 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1028 PM CDT THU APR 3 2014 ...SEVERE STORMS POSSIBLE OVERNIGHT THROUGH EARLY FRIDAY MORNING... .DISCUSSION...ALL IS QUIET ACROSS THE FORECAST AREA SO FAR THIS EVENING AS A STRONG CAP BETWEEN 850-700 MB HAS SUPPRESSED CONVECTIVE DEVELOPMENT THROUGHOUT THE EVENING. AT BEST ISOLATED TO SCATTERED SHOWERS HAVE BEEN ABLE TO GET GOING ACROSS THE LA/AR DELTA. A POTENT UPPER TROUGH IS CURRENTLY SWINGING ACROSS THE CENTRAL PLAINS. AS THE ASSOCIATED SHORTWAVE HAS PUSHED INTO THE MIDWEST...IT HAS INVIGORATED CONVECTION FROM NE TEXAS THROUGH SE MISSOURI OVER THE PAST SEVERAL HOURS. AS THE SHORTWAVE AND SURFACE FRONT CONTINUE TO PUSH EASTWARD...THE CAP WILL ERODE AND CONVECTION WILL COMMENCE CLOSER TO HOME. MUCH OF THE HIGH-RES GUIDANCE SUITE AND THE NEW 00Z NAM COMING IN CONTINUE TO TREND TOWARD A SLOWER PROGRESSION. IT NOW APPEARS STORMS MAY NOT REACH THE JACKSON METRO AREA/NATCHEZ TRACE CORRIDOR UNTIL MUCH CLOSER TO DAYBREAK...REACHING SOUTHEAST MS AND THE I-59 CORRIDOR LATE MORNING. POPS/WX...GRAPHICASTS...AND THE HWO HAVE ALL BEEN UPDATED TO REFLECT LATER TIMING. OVER THE NEXT SEVERAL HOURS...WE WILL BE FOCUSING ON THE EVOLVING LINE OF STORMS PRESENTLY OVER NE TEXAS AND SUPERCELLS DEVELOPING AHEAD OF THIS CLUSTER OVER NW LOUISIANA/SW ARKANSAS. MESOANALYSIS CONTINUES TO SHOW 0-6 KM BULK SHEAR VECTORS IN THE 50-60 KT RANGE ACROSS THE DELTA...WITH MODEL GUIDANCE SHOWING THIS PERSISTING AND TRANSLATING EASTWARD WITH CONVECTION OVERNIGHT. WITH A 40-50 KT LOW LEVEL JET KICKING ALONG THE LINE OVERNIGHT...THIS WILL MAINTAIN THE POTENTIAL FOR DAMAGING WINDS. EFFECTIVE SRH IS BETWEEN 200-300 M2/S2 WEST OF THE MS RIVER WITH SIG TOR PARAMETER VALUES IN THE 2-4 RANGE. GIVEN THIS...WE WILL MAINTAIN MENTION OF THE POTENTIAL FOR A STRONG TORNADO ACROSS OUR NORTHWEST IN SPITE OF THE SLOWER PROGRESSION. OTHERWISE...OVERNIGHT LOWS WERE ADJUSTED UPWARD A FEW DEGREES IN MANY AREAS. HOURLY TEMPS AND DEWPOINTS WERE ADJUSTED BASED ON CURRENT OBSERVATIONS. POPS WERE ALSO ADJUSTED UPWARD FOR TOMORROW MORNING IN MANY AREAS TO REFLECT THE SLOWER SOLUTION. /DL/ && .AVIATION...CEILINGS WILL LOWER TO MVFR AFTER 06Z AS SCATTERED TO NUMEROUS THUNDERSTORMS MOVE IN FROM THE WEST. AS THE STORMS PASS...CEILINGS WILL DROP LOCALLY TO IFR WITH VISIBILITIES DROPPING TO MVFR. WINDS WILL BE GUSTY FROM THE SOUTH AT 10 TO 20 KNOTS./26/ && .PREV DISCUSSION... /ISSUED AT 310 PM CDT THU APR 3 2014/ SHORT TERM...(THROUGH SATURDAY NIGHT) FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT...THE FRONT WILL BECOME STATIONARY OFF THE GULF COAST FRIDAY NIGHT INTO SATURDAY AS ANOTHER SPRING STORM SYSTEM SETS ITS SITES ON THE LOWER MISSISSIPPI VALLEY REGION. THIS UPPER SYSTEM WILL BE OVER THE FOUR CORNERS REGION ON SATURDAY. AS THE SYSTEM MOVES TOWARD THE SOUTHERN PLAINS ISENTROPIC LIFT WILL BRING UP SOME GULF MOISTURE FOR SOME SHOWERS ACROSS THE SOUTH HALF FOR SATURDAY AFTERNOON. AS WE MOVE INTO SATURDAY NIGHT SOME ELEVATED INSTABILITY WILL COME INTO PLAY FOR SOME EMBEDDED THUNDERSTORMS DURING THE NIGHT. THE EMBEDDED STORMS WILL SPREAD OVER MOST OF THE REGION BY EARLY SUNDAY. IT WILL BE COOLER FRIDAY AND SATURDAY NIGHT WITH LOWS FROM THE MIDDLE 40S NORTH TO THE LOWER MIDDLE 50S SOUTH. HIGHS ON SATURDAY WILL BE FROM THE MIDDLE 60S NORTHWEST TO THE LOWER 70S SOUTHEAST. WILL KEEP STORM WORDING FOR THIS SYSTEM IN GRAPHICS AND HWO. AS FAR AS TEMPS ARE CONCERN WENT CLOSE TO MAV GUIDANCE ON TEMPS EXCEPT GMOS FOR FRIDAYS HIGHS. FOR POPS KEPT CLOSE TO CURRENT POPS FOR TONIGHT AND FRIDAY AS MODELS POPS LOOKED A LITTLE LOW. FOR SATURDAY INTO SATURDAY NIGHT WENT CLOSE TO MAV POPS./17/ LONG TERM...SUNDAY THROUGH THURSDAY...THE RAIN WILL CONTINUE TO INCREASE FROM SOUTH TO NORTH OVER THE AREA THROUGH THE DAY SUNDAY. AS THIS OCCURS...A SFC LOW WILL DEVELOP ACROSS THE UPPER TEXAS COAST. AS RAIN OVERSPREADS THE ARKLAMISS REGION...THE SFC LOW WILL DEEPEN AND TRACK TO THE NORTHEAST GENERALLY ALONG THE NATCHEZ TRACE CORRIDOR. THIS MORE NORTHERN TRACK CONTINUES TO BE THE CASE WITH THE 12Z RUNS OF THE GFS AND EURO AS THE SURFACE LOW DEEPENS WITH THIS STORM SYSTEM. THE GFS DEEPENS THE LOW FASTER THEN THE EURO ON THE 12Z RUN. NOT ONLY WOULD THIS NORTHERN TRACK BRING SOME HEAVY RAINFALL AND FLOODING TO THE REGION GIVEN PW VALUES AROUND 1.6-1.8 INCHES...BUT IT COULD ALSO MEAN SOME POTENTIAL FOR SEVERE WEATHER FOR A PORTION OF THE CWA. THERE IS PLENTY OF HELICITY AND WIND SHEAR IN THE SOUTHEASTERN PORTION OF THE CWA AND VERTICAL TOTALS ARE DECENT. WILL KEEP THIS SYSTEM'S FLOOD POTENTIAL IN THE HWO. THE 12Z EURO BRINGS OVER 100 KNOTS OF FLOW AT THE MIDLEVELS BY EARLY MONDAY MORNING AS WELL AROUND 4 INCH RAINFALL TOTALS ACROSS THE I-20 CORRIDOR FOR THIS SYSTEM. THE GFS WAS SHOWING 3 INCH RAINFALL TOTALS. THIS MAY BECOME AN ISSUE WITH OUR RIVERS AFTER THIS FIRST SYSTEM IN THE SHORT TERM. BY MONDAY MORNING...THE 993MB SFC LOW WILL BE NEAR OVER KY DRAGGING A COLD FRONT THROUGH THE REGION. BY MONDAY AFTERNOON...MOST OF THE PRECIP SHOULD BE THROUGH THE REGION. COOLER/DRIER AIR WILL MOVE IN AS PW VALUES DROP TO AROUND 0.50 INCHES. CLOUDS WILL BRIEFLY CLEAR BUT ANOTHER SHORTWAVE WILL BE DROPPING INTO THE REGION MONDAY NIGHT INTO TUESDAY AS BROAD TROUGHING WILL REMAIN ACROSS THE REGION AND A LARGE RIDGE RESIDES OVER THE WEST COAST ONCE AGAIN. THIS TROUGH AND ASSOCIATED SHORTWAVES WILL KEEP AT LEAST SOME RAIN CHANCES IN THE FORECAST THROUGH MID-WEEK. THIS WILL ALSO KEEP TEMPERATURES ON THE COOLER SIDE WITH LOWS IN THE 40S AND HIGHS IN THE 60S. BY WEDNESDAY MORNING...THE REGION WILL REMAIN UNDER NORTHWEST FLOW ALOFT BUT THIS WONT LAST LONG AS THE RIDGE TRIES TO BUILD OVER THE ARKLAMISS BUT ENDS UP FLATTENING OUT SOME. DRIER WEATHER WILL RETURN FOR MID-WEEK. AS FOR FORECAST PARAMETERS...RAISED MAV POPS IN A COUPLE OF PERIODS FOR THE WEEKEND WHEN MODELS HAVE CONSISTENTLY AGREED THAT THIS WILL BE A WET TIME PERIOD. 17/28/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/26/17/28
Hazardous weather outlook, Apr 3, 9:59 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 959 PM CDT THU APR 3 2014 ARZ074-075-LAZ007>009-MSZ018-019-025-034-050300- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON- 959 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...NORTH CENTRAL MISSISSIPPI...AND NORTHWEST MISSISSIPPI. .DAY ONE...THE REST OF TONIGHT AND FRIDAY TORNADOES RISK...ELEVATED TIMING...11 PM - 3 AM SEVERE THUNDERSTORMS RISK...HIGH TIMING...11 PM - 3 AM CONFIDENCE IS HIGH THAT SEVERE THUNDERSTORMS WILL OCCUR WITH 60 TO 75 MPH WINDS AND QUARTER TO GOLF BALL SIZE HAIL. A STRONG TORNADO IS ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST OF TONIGHT. LAZ015-016-023>026-MSZ026>033-035>038-040>045-047>050-053-054- 059>062-050300- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HUMPHREYS-HOLMES-ATTALA-WINSTON-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE- COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- 959 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...THE REST OF TONIGHT AND FRIDAY TORNADOES RISK...LIMITED TIMING...2 AM - 7 AM SEVERE THUNDERSTORMS RISK...ELEVATED TIMING...2 AM - 7 AM CONFIDENCE IS HIGH WITH SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...60 MPH WINDS AND A FEW TORNADOES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY CONFIDENCE IS ALSO HIGH THAT HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING CONCERNS SUNDAY INTO SUNDAY NIGHT. PLEASE STAY TUNED FOR UPDATES AS WE HEAD INTO THE WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST OF TONIGHT. MSZ039-046-051-052-055>058-063>066-072>074-050300- NOXUBEE-KEMPER-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 959 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...THE REST OF TONIGHT AND FRIDAY TORNADOES RISK...LIMITED TIMING...6 AM - 11 AM SEVERE THUNDERSTORMS RISK...LIMITED TIMING...6 AM - 11 AM SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 60 MPH WINDS AND QUARTER SIZE HAIL WILL BE POSSIBLE. A TORNADO IS ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY CONFIDENCE IS HIGH THAT HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING CONCERNS SUNDAY INTO SUNDAY NIGHT. PLEASE STAY TUNED FOR UPDATES AS WE HEAD INTO THE WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REST OF TONIGHT THROUGH FRIDAY. 26 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 4, 1:07 AM CDT, 12 minutes before
ARZ074-075-040635-
ASHLEY AR-CHICOT AR-
107 AM CDT FRI APR 4 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
107 AM CDT FRI APR 4 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
WAS LOCATED FROM 18 MILES NORTHWEST OF OLD MILO TO 33 MILES WEST OF
WEST CROSSETT AT 107 AM CDT...MOVING EAST AT 35 MPH.
PEOPLE IN EXTREME SOUTHWESTERN CHICOT AND ASHLEY COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3321 9209 3323 9210 3331 9201 3331 9198
3335 9200 3337 9197 3339 9200 3341 9199
3340 9155 3338 9146 3301 9144 3300 9199
3301 9207 3304 9212 3308 9214 3315 9211
3319 9214
TIME...MOT...LOC 0607Z 284DEG 32KT 3343 9211 3321 9229
3304 9254
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 1:07 AM CDT | Special Weather Statement | JAN | Ashley | 28 min |
| Apr 4, 1:35 AM CDT | Severe Thunderstorm Warning | JAN | Chicot | 55 min |
| Apr 4, 2:01 AM CDT | Severe Thunderstorm Warning | JAN | Chicot | 44 min |
| Apr 4, 2:22 AM CDT | Severe Thunderstorm Warning | JAN | Ashley | 53 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.